# SDR SIMA20171106001

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 32,793 hours, 27,942 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Loose
- Location: Pca Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON OTBD PCA ATTACH FITTING ON THE AILERON HAS A BUSHING THAT IS LOOSE IN THE FITTING. R & R THE AILERON PCA FITTING IAW EO EM-27MR-112.
